Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

3257. Solution of $x^{p-1}-py^{q}=-1$, p Prime, q a Positive Integer

R. S. Luthar
The Mathematical Gazette
Vol. 54, No. 388 (May, 1970), p. 148
DOI: 10.2307/3612102
Stable URL: http://www.jstor.org/stable/3612102
Page Count: 1
Topics: Integers
  • Read Online (Free)
  • Download ($14.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
148
    148